In this paper, in view of -Tucker lemma, we introduce a lower bound for chromatic number of Kneser hypergraphs which improves Dol’nikov-K{\v{r}}{'{\i}}{\v{z}} bound. Next, we introduce multiple Kneser hypergraphs and we specify the chromatic number of some multiple Kneser hypergraphs. For a vector of positive integers and a partition of , the multiple Kneser hypergraph is a hypergraph with the vertex set whose edge set is consist of any pairwise disjoint vertices. We determine the chromatic number of multiple Kneser hypergraphs provided that or for any , we have . A subset is almost -stable if for any two distinct elements , we have . The almost -stable Kneser hypergraph has all -stable subsets of as the vertex set and every -tuple of pairwise disjoint vertices forms an edge. Meunier [The chromatic number of almost stable Kneser hypergraphs. J. Combin. Theory Ser. A, 118(6):1820–1828, 2011] showed for any positive integer , $\chi({\rm KG}^r(n,k)_{2-stab}^{\sim})=\left\lceil {n-r(k-1) \over r-1}\right\rceil$. We extend this result to a large family of Schrijver hypergraphs. Finally, we present a colorful-type result which confirms the existence of a completely multicolored complete bipartite graph in any coloring of a graph.

生成讲解博客的中文版本

生成AI智能校验的中文版本